# SDR P5CA9700478

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AND TORN EXHAUST NOZZLE AT 12 O'CLOCK POSITION LEFT AND RIGHT SIDES.  REPAIRED PER BOEING SRM 51-30-03.
